# SDR CA030507005

- Difficulty date: April 3, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Gulstm G1159B
- Engine: Rroyce SPEY5118
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: EU24036
- Condition: Broken
- Location: Engine
- Part time: 10,219 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE IS AT RRC FOR REPAIR DUE TO HIGH VIBRATION ON WING. VIBRATION ON THE REAR PICK UP WAS CONFIRMED ON A TEST BED RUN AT RRC.  DURING THE STRIP OF THE TURBINE SECTION IT WAS NOTED THAT 2 OF BOLTS HAVE RELEASE THEMSELVES FROM THE LP TURBINE INNER SEAL HOUSING. THE BOLTS WERE FOUND UNDERNEATH THE BALANCING FLANGE OF THE HP TURBINE DISC STAGE 2 AND THE NUTS FOUND ON THE BALANCING WIRE FLANGE OF THE LP 1 TURBINE DISC. THE BOLTS AND NUTS WERE IDENTIFIED TO BE THE CAUSE FOR THE HIGH VIBRATION OF THE ENGINE. THE BOLTS AND NUTS ARE EXPENDABLE PARTS AS PER THE SPEY ENGINE MANUAL, AND NEW ONES ARE INSTALLED AT EACH BUILD.
